MathSciNet Relay Station
MathSciNet bibliographic data
MR2333703 (2008m:65099) 65F10
Li, Yao-tang; Li, Cui-xia; Wu, Shi-liang Improvements of preconditioned AOR iterative method for $L$-matrices. J. Comput. Appl. Math. 206 (2007), no. 2, 656–665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement